On the asymptotic non-null distributions of the LR criterion in a general MANOVA

Fujikoshi, Yasunori . Canadian Journal of Statistics 1974. 2 (1) :1-12

Locate this article in:

Bibtex

@article{CIS-13558,
  Author = {Fujikoshi, Yasunori},
  Title = {On the asymptotic non-null distributions of the LR criterion in a general MANOVA},
  Journal = {Canadian Journal of Statistics},
  Volume = {2},
  Number = {1},
  Year = {1974},
  Pages = {1--12},
  Keywords = {Characteristic function, Asymptotic expansion, Likelihood ratio, Multivariate analysis of variance, Inversion}
}

Similar articles